MAUDE Adverse Event Report: NOBEL BIOCARE AB NOBELZYGOMA 0° 50MM; ENDOSSEOUS DENTAL IMPLANT

NOBEL BIOCARE AB NOBELZYGOMA 0° 50MM; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 38282
Medical Device Problem Code Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 09/13/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Implant malfunctioned due to part/interface does not fit/align.

Brand Name
NOBELZYGOMA 0° 50MM
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
NOBEL BIOCARE AB
dimbovägen 2
karlskoga 69151
SW  69151
MDR Report Key17915088
Report Number2027971-2023-129754
Device Sequence Number12418914
Product Code DZE
UDI-Device Identifier07332747161533
UDI-Public(01)07332747161533(10)12187778(17)261008
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section F) 10/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number38282
Device Lot Number12187778
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/09/2023
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date10/04/2023
Event Location Outpatient Treatment Facility
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/11/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age49 YR
Patient SexMale
Date Report Sent to FDA10/11/2023